Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Authors: J. Hadamard and S. Mandelbrojt
Title: La Série de Taylor et son Prolongement Analytique
Additional book information: Scientia, No. 41. Deuxième édition, revue et mise au courant des progrès récents. Paris, Gauthier-Villars, 1926. 104 pp.

Review Information:

Reviewer: L. L. Smail
Journal: Bull. Amer. Math. Soc. 34 (1928), 119-120
DOI: https://doi.org/10.1090/S0002-9904-1928-04539-1